# SDR IPXA2024112227733

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37944
- Aircraft time: 35,699 hours, 12,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Detached
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER FOR LEVER TO SECURE ENTER DOOR FOUND ON FLOOR DURING FLIGHT REINSTALLED ENTERY DOOR ARM LEVER COVER PER AMM 52-12-00,
